# SDR SWIA201229141

- Difficulty date: January 3, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 30,458 hours, 24,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT SIDE OVERWING EMERGENCY LIGHT IS OUT.  (FLT 5302)  RELAMPED EMERGENCY LIGHT.
